Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 7, NWS Gray, ME

April 1, 20088 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Apr 1, 2008, 3:33 PM EDT for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Apr 1, 2008, 11:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2008, 3:33 PM EDT (19:33 UTC)
In effect from
Apr 1, 2008, 11:00 PM EDT
Expired
Apr 2, 2008, 6:00 PM EDT
In force
19 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
410 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 011933
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
333 PM EDT TUE APR 1 2008

...STRONG COLD FRONT WILL BRING GUSTY WINDS TONIGHT AND WEDNESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS EVENING
AND TONIGHT. NORTHWEST WINDS BEHIND THIS COLD FRONT WILL GUST TO
NEAR 50 MPH AT TIMES TONIGHT AND DURING THE DAY ON WEDNESDAY. THE
COLD FRONT IS EXPECTED TO QUICKLY PUSH OFFSHORE LATE TOMORROW
AFTERNOON AND EVENING...ALLOWING WINDS TO DIMINISH.

NHZ001>010-013-014-020345-
/O.NEW.KGYX.WI.Y.0007.080402T0300Z-080402T2200Z/
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
333 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT WEDNESDAY.

LOOK FOR WINDS TO BEGIN INCREASING ACROSS PORTIONS OF NEW
HAMPSHIRE LATE THIS EVENING. WINDS WILL GUST TO NEAR 50 MPH
OVERNIGHT TONIGHT AND CONTINUE THROUGHOUT THE DAY ON WEDNESDAY.
EXPOSED LOCATIONS AND LOCATIONS AT HIGHER ELEVATIONS WILL SEE THE
STRONGEST GUSTS...WITH SOME ISOLATED GUSTS APPROACHING 60 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

MEZ007>009-012>014-018>028-020345-
/O.NEW.KGYX.WI.Y.0007.080402T0900Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST
333 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT WEDNESDAY. 

LOOK FOR WINDS ACROSS WESTERN AND SOUTHERN MAINE TO BEGIN
INCREASING AFTER MIDNIGHT TONIGHT. WINDS WILL GUST TO NEAR 50 MPH
OVERNIGHT TONIGHT AND CONTINUE THROUGHOUT THE DAY ON WEDNESDAY.
EXPOSED LOCATIONS AND LOCATIONS AT HIGHER ELEVATIONS WILL SEE THE
STRONGEST GUSTS...WITH SOME ISOLATED GUSTS APPROACHING 60 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

POHL
5 follow-up statements
000 
WWUS71 KGYX 020114
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
914 PM EDT TUE APR 1 2008

...GUSTY WINDS EXPECTED TONIGHT AND WEDNESDAY...

.A STRONG COLD FRONT MOVING THROUGH THE REGION LATE THIS EVENING
WILL BRING A PERIOD OF GUSTY WINDS TO THE REGION TONIGHT AND
WEDNESDAY. WEST TO NORTHWEST WINDS BEHIND THE FRONT WILL GUST TO
NEAR 50 MPH AT TIMES OVERNIGHT AND WEDNESDAY. HIGH PRESSURE
BUILDING IN BEHIND THE FRONT WILL ALLOW WINDS TO DIMINISH LATE
WEDNESDAY AFTERNOON AND EVENING.

NHZ001>010-013-014-021000-
/O.CON.KGYX.WI.Y.0007.080402T0300Z-080402T2200Z/
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
914 PM EDT TUE APR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. 

LOOK FOR WINDS TO BEGIN INCREASING ACROSS PORTIONS OF NEW HAMPSHIRE
LATE THIS EVENING. WINDS WILL GUST TO NEAR 50 MPH OVERNIGHT AND
WEDNESDAY. EXPOSED LOCATIONS AND LOCATIONS AT HIGHER ELEVATIONS
WILL SEE THE STRONGEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ007>009-012>014-018>028-021000-
/O.CON.KGYX.WI.Y.0007.080402T0900Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST
914 PM EDT TUE APR 1 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
WEDNESDAY. 

LOOK FOR WINDS ACROSS WESTERN AND SOUTHERN MAINE TO BEGIN INCREASING
AFTER MIDNIGHT. WINDS WILL GUST TO NEAR 50 MPH LATE TONIGHT AND CONTINUE
WEDNESDAY. EXPOSED LOCATIONS AND LOCATIONS AT HIGHER ELEVATIONS
WILL SEE THE STRONGEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
000 
WWUS71 KGYX 020825
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
425 AM EDT WED APR 2 2008

...STRONG AND GUSTY WINDS EXPECTED TODAY...

A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE DEPARTING TO THE
NORTHEAST AND HIGH PRESSURE TO THE WEST WILL CREATE VERY WINDY
CONDITIONS ACROSS NEW HAMPSHIRE AND WESTERN MAINE THROUGH THE
EARLY EVENING HOURS. WEST TO NORTHWEST WINDS WILL GUST TO NEAR 50
MPH AT TIMES DURING THE DAY. HIGH PRESSURE BUILDING INTO THE
REGION OVERNIGHT WILL ALLOW WINDS TO DIMINISH LATER TONIGHT.

NHZ001>010-013-014-021630-
/O.CON.KGYX.WI.Y.0007.000000T0000Z-080402T2200Z/
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
425 AM EDT WED APR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

LOOK FOR WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. EXPOSED
LOCATIONS AND HIGHER ELEVATIONS WILL SEE THE STRONGEST GUSTS.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ007>009-012>014-018>028-021630-
/O.CON.KGYX.WI.Y.0007.080402T0900Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST
425 AM EDT WED APR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

LOOK FOR WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. EXPOSED
LOCATIONS AND HIGHER ELEVATIONS WILL SEE THE STRONGEST GUSTS.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
000 
WWUS71 KGYX 021548
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1148 AM EDT WED APR 2 2008

...STRONG AND GUSTY WINDS EXPECTED TODAY...

A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE DEPARTING TO THE
NORTHEAST AND HIGH PRESSURE TO THE WEST WILL CREATE VERY WINDY
CONDITIONS ACROSS NEW HAMPSHIRE AND WESTERN MAINE THROUGH THE
EARLY EVENING HOURS. WEST TO NORTHWEST WINDS WILL GUST TO NEAR
50 MPH AT TIMES DURING THE DAY. HIGH PRESSURE BUILDING INTO THE
REGION OVERNIGHT WILL ALLOW WINDS TO DIMINISH LATER TONIGHT.

MEZ007>009-012>014-018>028-NHZ001>010-013-014-022200-
/O.CON.KGYX.WI.Y.0007.000000T0000Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
1148 AM EDT WED APR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

LOOK FOR WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. EXPOSED
LOCATIONS AND HIGHER ELEVATIONS WILL SEE THE STRONGEST GUSTS.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MIGNONE
000 
WWUS71 KGYX 021550
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
1150 AM EDT WED APR 2 2008

...STRONG AND GUSTY WINDS EXPECTED TODAY...

A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE DEPARTING TO THE
NORTHEAST AND HIGH PRESSURE TO THE WEST WILL CREATE VERY WINDY
CONDITIONS ACROSS NEW HAMPSHIRE AND WESTERN MAINE THROUGH THE
EARLY EVENING HOURS. WEST TO NORTHWEST WINDS WILL GUST TO NEAR
50 MPH AT TIMES DURING THE DAY. HIGH PRESSURE BUILDING INTO THE
REGION OVERNIGHT WILL ALLOW WINDS TO DIMINISH LATER TONIGHT.

MEZ007>009-012>014-018>028-NHZ001>010-013-014-022200-
/O.CON.KGYX.WI.Y.0007.000000T0000Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
1150 AM EDT WED APR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

LOOK FOR WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. EXPOSED
LOCATIONS AND HIGHER ELEVATIONS WILL SEE THE STRONGEST GUSTS.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MIGNONE
000 
WWUS71 KGYX 022203
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
603 PM EDT WED APR 2 2008

...DIMINISHING WINDS THIS EVENING.....

.AS HIGH PRESSURE BUILDS INTO NORTHERN NEW ENGLAND FROM THE
EASTERN GREAT LAKES...LOOK FOR WINDS TO SLOWLY DIMINISH LATER THIS
EVENING. BEFORE THEN...WINDS MAY STILL GUST TO 35 MPH THROUGH THE
EARLY EVENING HOURS.

MEZ007>009-012>014-018>028-NHZ001>010-013-014-022315-
/O.EXP.KGYX.WI.Y.0007.000000T0000Z-080402T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
603 PM EDT WED APR 2 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

HAYES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Apr 1, 3:12 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 1, 3:12 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
312 PM EDT TUE APR 1 2008

CORRECTED TIMES ON HAZARD PRODUCTS.

.SYNOPSIS...
LOW PRESSURE WILL MOVE WEST OF THE ST LAWRENCE VALLEY TONIGHT AND
THIS WILL DRAG A COLD FRONT ACROSS THE REGION. A BRISK NORTHWESTERLY
FLOW WILL DEVELOP BEHIND THE FRONT LATER TONIGHT AND WEDNESDAY.  THE
GRADIENT WILL RELAX WEDNESDAY NIGHT AS A RIDGE OF HIGH PRESSURE APPROACHES
THE REGION...AND CRESTS OVER THE REGION ON THURSDAY.  AS THE HIGH MOVES
OFFSHORE LATER THURSDAY...A SOUTHERLY FLOW WILL DEVELOP THURSDAY NIGHT.
A FRONTAL BOUNDARY WILL APPROACH THE REGION LATER FRIDAY AND RIPPLES
OF LOW PRESSURE WILL MOVE ALONG THE BOUNDARY FRIDAY NIGHT INTO SATURDAY.
HIGH PRESSURE WILL APPROACH THE REGION SATURDAY NIGHT AND CREST OVER
THE REGION SUNDAY EVENING.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
PRE FRONTAL TROUGH MOVING THROUGH NEW HAMPSHIRE THIS AFTERNOON
WILL MOVE INTO WESTERN MAINE OVER THE NEXT FEW HOURS. EXPECTING
RAIN SHOWERS WITH THE TROUGH WITH UP TO A TENTH OF AN INCH OF QPF.
FRONTAL BOUNDARY CURRENTLY MOVING THROUGH WESTERN NEW YORK STATE
THIS AFTERNOON.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
COLD FRONT WILL PUSH INTO NEW HAMPSHIRE SOMETIME AFTER 9PM THIS
EVENING...AND THEN INTO MAINE AFTER MIDNIGHT. ALTHOUGH MOISTURE
WITH THE FRONT IS A BIT LACKING...WINDS CERTAINLY WILL NOT BE.
SOUTHWEST WINDS AHEAD OF THE FRONT WILL BEGIN TO INCREASE...BUT
SHOULD NOT BE A HUGE PROBLEM. BIGGER ISSUES LIE AFTER COLD FROPA.
THERE IS ABOUT A 15C TO 18C DEGREE SPREAD AT 850MB ACROSS THE
FRONTAL BOUNDARY. ONCE THE WINDS BEGIN TO TURN TO THE
NORTHWEST...EXPECT VERY EFFICIENT MOMENTUM TRANSFER IN COLD AIR
ADVECTION. HAVE HOISTED A WIND ADVISORY FOR ENTIRE AREA. COLD AIR
ADVECTION DOES NOT BOTTOM OUT UNTIL LATE IN THE DAY ON WEDNESDAY.
EXPECT WINDS TO BEGIN DIMINISHING SHORTLY AFTER SUNSET TOMORROW.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL APPROACH THE REGION WEDNESDAY NIGHT AS WIND
GRADIENT WILL RELAX. NEXT CHANCE FOR PRECIPITATION WILL BE FRIDAY
AS COMPLEX LOW PRESSURE SYSTEM ASSOCIATED WITH FRONTAL BOUNDARY
MOVES INTO REGION. TIMING/PRECIP STILL DEBATABLE...BUT GENERAL
TREND LOOKS TO BE ONE OF NIGHTTIME FROZEN PRECIPITATION WITH
DAYTIME MIXED PRECIPITATION OVER NORTHERN/MOUNTAIN SECTIONS AND
MIXED TO LIQUID PRECIPITATION OVER SOUTHERN/COASTAL SECTIONS.
TEMPERATURES BELOW NORMAL WEDNESDAY AND THURSDAY...THEN INCREASING
TO AT OR JUST ABOVE NORMAL FOR WEEKEND INTO EARLY NEXT WEEK.
USED GMOS GUIDANCE FOR TEMPERATURES/POPS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...EXPECT IFR AND LIFR CONDITIONS TONIGHT AHEAD OF THE
COLD FRONT. ONCE THE COLD FRONT MOVES THROUGH TONIGHT...CONDITIONS SHOULD
RAPIDLY IMPROVE TO EITHER MVFR OR VFR. STRONG GUSTY WINDS WILL
DEVELOP BEHIND THE COLD FRONT AND WILL GENERATE CONDITIONS
CONDUCIVE TO LOW LEVEL WIND SHEAR...ESPECIALLY ALONG SOUTHWEST TO
NORTHEAST ORIENTED VALLEYS.

LONG TERM...VFR WEDNESDAY INTO THURSDAY NIGHT...THEN LOWERING
TO MVFR/IFR FRIDAY INTO SATURDAY.

&&

.MARINE...
SHORT TERM...WINDS BEGINNING TO GUST ALREADY TO NEAR SCA CRITERIA.
ONCE THE COLD FRONT MOVES ACROSS THE WATERS...EXPECT WINDS TO
INCREASE TO NEAR GALE WARNING CRITERIA. HAVE ISSUED A GALE WARNING
FOR LATE TONIGHT AND ALL OF TOMORROW.

LONG TERM...GLWS WEDNESDAY NIGHT...LOWERING TO SCAS OVERNIGHT...
THEN NO FLAGS THURSDAY INTO EARLY FRIDAY.  SCAS POSSIBLE AGAIN
LATER FRIDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM 5 AM TO 6 PM EDT WEDNESDAY FOR MEZ007>009-
     012>014-018>028.
NH...WIND ADVISORY FROM 11 PM THIS EVENING TO 6 PM EDT WEDNESDAY
     FOR NHZ001>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ150>154.
     GALE WARNING FROM 2 AM TO 6 PM EDT WEDNESDAY FOR ANZ150>154.

&&

NEAR TERM...POHL
SHORT TERM...POHL
AVIATION...POHL
MARINE...POHL
Hazardous weather outlook, Apr 1, 3:26 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT TUE APR 1 2008

NHZ001>010-013-014-021930-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
326 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-018>028-021930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
326 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-021930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
326 PM EDT TUE APR 1 2008

...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Maine, 2008Wind Advisories in New Hampshire, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.